# SDR DALA2024111911064

- Difficulty date: November 15, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N948DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38731
- Aircraft time: 27,364 hours, 14,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6622906) TWO SECTIONS OF EMERGENCY ESCAPE PATH PHOTOLUMINESCENT STRIP MISSING - 9" AT 17C & 6" AT 18D. R/R DAMAGED SECTIONS OF EMERGENCY ESCAPE PATH LIGHTING PER B737 AMM 33-51. OPS CHECK GOOD.
